RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 2, Pages 93–107 (Mi izv804)  

This article is cited in 13 scientific papers (total in 13 papers)

Cubic manifolds in lattices

N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin


Abstract: A study is made of cubic complexes, and in particular of cubic manifolds. Necessary and sufficient conditions are obtained for a cubic manifold to be mapped into a standard cubic lattice.

Full text: PDF file (1005 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:2, 301–313

Bibliographic databases:

UDC: 515.16+514.17
MSC: Primary 57N35, 57Q15, 57Q35; Secondary 52B70, 52C25, 82B20
Received: 14.01.1993

Citation: N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Cubic manifolds in lattices”, Izv. RAN. Ser. Mat., 58:2 (1994), 93–107; Russian Acad. Sci. Izv. Math., 44:2 (1995), 301–313

Citation in format AMSBIB
\Bibitem{DolShtSht94}
\by N.~P.~Dolbilin, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper Cubic manifolds in lattices
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 2
\pages 93--107
\mathnet{http://mi.mathnet.ru/izv804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275903}
\zmath{https://zbmath.org/?q=an:0880.57010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..301D}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 2
\pages 301--313
\crossref{https://doi.org/10.1070/IM1995v044n02ABEH001598}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RB41200005}


Linking options:
  • http://mi.mathnet.ru/eng/izv804
  • http://mi.mathnet.ru/eng/izv/v58/i2/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dolbilin N., Shtanko M., Shtogrin M., “Rigidity of Quadrillages of the Sphere”, Dokl. Akad. Nauk, 354:4 (1997), 443–445  mathnet  mathscinet  zmath  isi
    2. Funar L., “Cubulations, Immersions, Mappability and a Problem of Habegger”, Ann. Sci. Ec. Norm. Super., 32:5 (1999), 681–700  crossref  mathscinet  zmath  isi
    3. M. Deza, M. I. Shtogrin, “Mosaics and their isometric embeddings”, Izv. Math., 66:3 (2002), 443–462  mathnet  crossref  crossref  mathscinet  zmath  elib
    4. Alexander Schwartz, Günter M. Ziegler, “Construction Techniques for Cubical Complexes, Odd Cubical 4-Polytopes, and Prescribed Dual Manifolds”, Experimental Mathematics, 13:4 (2004), 385  crossref
    5. Murzinova M.A., Salishchev G.A., Afonichev D.D., “Superplasticity of hydrogen-containing VT6 titanium alloy with a submicrocrystalline structure”, Physics of Metals and Metallography, 104:2 (2007), 195–202  crossref  isi  elib
    6. Gennaro Amendola, “A local calculus for nullhomotopic filling Dehn spheres”, Algebr Geom Topol, 9:2 (2009), 903  crossref  mathscinet  zmath  isi
    7. Ryabov G.G., “O chetverichnom kodirovanii kubicheskikh struktur”, Vychislitelnye metody i programmirovanie: novye vychislitelnye tekhnologii, 10:1 (2009), 340–347  mathnet  elib
    8. Proc. Steklov Inst. Math., 273 (2011), 238–251  mathnet  crossref  mathscinet  zmath  isi  elib
    9. Ryabov G.G., Serov V.A., “O simvolnykh vychisleniyakh v reshetochnom prostranstve $\mathbb{r}_{c}^{n}$”, Vychislitelnye metody i programmirovanie: novye vychislitelnye tekhnologii, 12:1 (2011), 409–416  mathnet  elib
    10. Ryabov G.G., Serov V.A., “Biektivnoe kodirovanie v konstruktivnom mire r_c^n”, Vychislitelnye metody i programmirovanie: novye vychislitelnye tekhnologii, 13:1 (2012), 465–470  mathnet  elib
    11. Grigor'yan A., Muranov Yu.V., Yau Sh.-T., “Graphs associated with simplicial complexes”, Homol. Homotopy Appl., 16:1 (2014), 295–311  crossref  mathscinet  zmath  isi  scopus
    12. Proc. Steklov Inst. Math., 288 (2015), 226–242  mathnet  crossref  crossref  isi  elib
    13. Grigor'yan A., Lin Y., Muranov Yu., Yau Sh.-T., “Cohomology of digraphs and (undirected) graphs”, Asian J. Math., 19:5 (2015), 887–932  crossref  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:422
    Full text:130
    References:49
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020